MAUDE Adverse Event Report: MEDIVATORS INC DSD EDGE ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC DSD EDGE ENDOSCOPE REPROCESSING SYSTEM
Model Number DSD EDGE 120V
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and found a clamp on the back of the unit had broken allowing water to leak.The technician replaced the clamp, tested the unit, confirmed it to be operational and returned it to service.The unit was installed in 2013 making it approximately 10 years old.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their dsd edge endoscope reprocessing system leaked water out of the footprint of the machine and onto the floor below.No report of injury.
 
Additional Manufacturer Narrative
Udi related data quality updates only - the device subject of the event was manufactured prior to udi compliance, therefore, udi is not applicable.No additional issues have been reported.

Brand Name
DSD EDGE ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key18335588
Report Number2150060-2023-00052
Device Sequence Number8489298
Product Code FEB
UDI-Device Identifier00677964046674
UDI-Public00677964046674
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDSD EDGE 120V
Device Catalogue NumberDSD3008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown